# SDR SIMA201108004

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 22,835 hours, 19,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12307555003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND COCKPIT FUSELAGE CENTER WINDSHIELD CUTOUT STRUCTURE CRACKED .375 INCH BY THE NUT PLATE FOR COCKPIT HANDLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED COCKPIT FUSELAGE CENTER WINDSHIELD CUTOUT STRUCTURE IAW ETN EM-53-145.  THE AIRCRAFT WAS RETURNED TO SERVICE.
